# SDR DHL2006743005

- Difficulty date: April 19, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Acoustic Panel
- Part number: 1575501
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL AFT OF APU EXH LARGE DELAMINATION, 10 X 18 WBL 70 TO 90.
